# SDR FDEA201103030838

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Part number: 69174065
- Condition: Cracked
- Location: Bs 825 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LT FRAME AT BS 825, BELOW FLOOR LEVEL, GUSSET IS CRACKED AT INBD LOWER FASTENER.  REMOVED GUSSET AT BS 825 LT BELOW FLOOR LEVEL IAW SRM 51-30-2, REV 103   FABRICATED GUSSET IAW EO 7-5310-7-3367, PART 9  INSTALLED GUSSET IAW EO 7-5310-7-3367, PART 9.
